# SDR AALA202204048347

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,587 hours, 35,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R2 EXIT LIGHT COVER LOOSE. INSTALLED CORRECTLY DOOR R2 EXIT LIGHT COVER PER AMM 33-51-13-400-001-A
